MathSciNet Relay Station
MathSciNet bibliographic data
MR1443887 (98d:47098) 47D25 (46L05)
Peters, Justin R.; Poon, Yiu Tung Lexicographic TAF algebras. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4825–4855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement